# SDR F3LA2023081000119

- Difficulty date: July 21, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13876.0556 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. R1 DOOR SCUFF PLATE TRIM CORRODED
CORRECTIVE ACTION: EVALUATED REMOVED AND REPLACED R1 DOOR SCUFF PLATE FITTING IAW A320 SRM 51-42-11, 51-44-11, 51-72-11/END/
